# SDR AALA202503245421

- Difficulty date: February 10, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347730120000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED MAIN CABIN FRAME FITTING  AT FR 57 AND S23R. REPLACED FRAME FITTING PER SRM 51-42-11.
